MathSciNet Relay Station
MathSciNet bibliographic data
MR1666878 58E12 (35K55 53A10)
Huisken, Gerhard; Sinestrari, Carlo Mean curvature flow singularities for mean convex surfaces. Calc. Var. Partial Differential Equations 8 (1999), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement